Advertisement

Automorphisms of Affine Spaces

Proceedings of a Conference held in Curaçao (Netherlands Antilles), July 4–8, 1994, under auspices of the Caribbean Mathematical Foundation (CMF)

  • Arno van den Essen

Table of contents

  1. Front Matter
    Pages i-xix
  2. Polynomial Maps in Dimension n

    1. Front Matter
      Pages 1-1
    2. Arno van den Essen
      Pages 3-39
    3. Hanspeter Kraft, Gerald Schwarz
      Pages 55-66
    4. Gary Meisters
      Pages 67-87
    5. Anna Cima, Armengol Gasull, Jaume Llibre, Francesc Mañosas
      Pages 105-123
  3. Two-dimensional Results

    1. Front Matter
      Pages 125-125
    2. Robert Feßler
      Pages 127-135
    3. David Wright
      Pages 145-156
    4. Charles Cheng, Stuart Wang
      Pages 157-167
  4. Group Actions

    1. Front Matter
      Pages 177-177
    2. James Deveney, David Finston
      Pages 179-190
    3. Harm Derksen
      Pages 191-200
    4. Jacques Alev
      Pages 215-221
  5. Reactions on the conference

    1. Front Matter
      Pages 223-223
    2. Hanspeter Kraft
      Pages 225-229
    3. Arno van den Essen
      Pages 231-233
  6. Back Matter
    Pages 235-243

About this book

Introduction

Automorphisms of Affine Spaces describes the latest results concerning several conjectures related to polynomial automorphisms: the Jacobian, real Jacobian, Markus-Yamabe, Linearization and tame generators conjectures. Group actions and dynamical systems play a dominant role. Several contributions are of an expository nature, containing the latest results obtained by the leaders in the field. The book also contains a concise introduction to the subject of invertible polynomial maps which formed the basis of seven lectures given by the editor prior to the main conference.
Audience: A good introduction for graduate students and research mathematicians interested in invertible polynomial maps.

Keywords

Dimension Grad algebraic group algorithms dynamische Systeme

Editors and affiliations

  • Arno van den Essen
    • 1
  1. 1.Department of MathematicsCatholic University of NijmegenNijmegenThe Netherlands

Bibliographic information

  • DOI https://doi.org/10.1007/978-94-015-8555-2
  • Copyright Information Springer Science+Business Media B.V. 1995
  • Publisher Name Springer, Dordrecht
  • eBook Packages Springer Book Archive
  • Print ISBN 978-90-481-4566-9
  • Online ISBN 978-94-015-8555-2
  • Buy this book on publisher's site